# SDR SWAA2024121258878

- Difficulty date: November 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA867 AND LBL10 AT AFT CARGO COMPARTMENT 2024-691806<[01] REPLACED ANGLE LOCATED STA867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8102; SHEET 17; REV -.;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED STA867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 149A8102; SHEET 17; REV -.;[03] REPLACED ANGLE LOCATED STA867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 149A8102; SHEET 17; REV -.
